Vol. 29, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Polynomials in linear relations. II

Michael Joseph Kascic, Jr.

Vol. 29 (1969), No. 3, 593–607
Abstract

The study of linear relations is continued in the setting of the theory of locally convex linear topological spaces. The investigation is limited to the polynomials in one fixed closed linear relation. Conditions both on the relation and on the locally convex space are discussed that are sufficient or necessary and sufficient for all the polynomials in this relation to be also closed.

Mathematical Subject Classification
Primary: 47.10
Milestones
Received: 15 March 1968
Published: 1 June 1969
Authors
Michael Joseph Kascic, Jr.